Discussions By Condition: I cannot get a diagnosis.

Symptoms after Anaphylaxis

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • November 22, 2006
  • 11:34 PM

Dear Board,

I was having immunotheraphy shots when one day i had an allergic reaction to one of them (bee venom shots). I was rushed to the hospital, and had epinephrin and bendryl shot into me. I was diagnosed later as having a mild-not immediate life threatening form of Anaphylaxis. I was released from the hospital 8 hours later. Ever since then i keep having random increases in heart rate (going up until about 160 BPM) and a very weird sense of breathing. ONce i was even re-rushed to the hospital (this was 2 weeks after the shot and the anaphylaxis) because my parents and the school nurse thought i was having ANOTHER allergic reaction even though i had not been given a shot and did not get stung by a bee. When the EMT's came they took my blood pressure and my HR and said it was at about 156 BPM. Sometimes i feel a shortness in breath, and i'm a pretty athletic 18 year old. Some doctors say its Anxiety, but i have never had problems with Anxiety attacks or panic disorder in my life.

Any suggestions?

Thanks Mike

Reply Flag this Discussion

3 Replies:

  • The intial side effects of the epi are accurate. Generally, the side effects of epi are not supposed to last past 24 hours. In my case, they did last 24 hrs. I seriously doubt that the epi would stay in your system for that long. After this long, your issues are not related to the epi. However, they could be related to many other things. I suggest you visit your primary and allergist about the symptoms you are experiencing.
    Akumal 5 Replies
    • November 23, 2006
    • 02:03 AM
    • 0
    Flag this Response
  • mike, i have some of the same problems. i'm allergic to A LOT of things, and I was using my epi about every 2 weeks. suddenly, my symptoms changed from being hives and then breathing trouble, to just breathing trouble. I am now looking into angiodema, it involves the swelling of the larnyx. i think the panic attacks is crazy; i was told that too and i know when i am upset. keep trying, there's got to be an underlying cause!
    jenna17273 6 Replies Flag this Response
  • Dear Board,I was having immunotheraphy shots when one day i had an allergic reaction to one of them (bee venom shots). I was rushed to the hospital, and had epinephrin and bendryl shot into me. I was diagnosed later as having a mild-not immediate life threatening form of Anaphylaxis. I was released from the hospital 8 hours later. Ever since then i keep having random increases in heart rate (going up until about 160 BPM) and a very weird sense of breathing. ONce i was even re-rushed to the hospital (this was 2 weeks after the shot and the anaphylaxis) because my parents and the school nurse thought i was having ANOTHER allergic reaction even though i had not been given a shot and did not get stung by a bee. When the EMT's came they took my blood pressure and my HR and said it was at about 156 BPM. Sometimes i feel a shortness in breath, and i'm a pretty athletic 18 year old. Some doctors say its Anxiety, but i have never had problems with Anxiety attacks or panic disorder in my life. Any suggestions?Thanks MikeYou might be allergic to your own histamine- you could also be allergic to the preservatives not listed in the epi-pen.Anti-histamines are bad for the heart and they will dehydrate you.Please, try NAET. Regular doctors will commit you first, before accepting that they don't have the answers.NAET can permanently cure your allergies.naet.com
    Eatafruit78 960 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.